Cao Shaozhong, Li Yang, Tu Xuyan. Arbitrary-Order Approximate Solution to Integral State Equation for Generalized Affine Nonlinear Systems[J]. Chinese Journal of Electronics, 2010, 19(3): 441-445.
Citation: Cao Shaozhong, Li Yang, Tu Xuyan. Arbitrary-Order Approximate Solution to Integral State Equation for Generalized Affine Nonlinear Systems[J]. Chinese Journal of Electronics, 2010, 19(3): 441-445.

Arbitrary-Order Approximate Solution to Integral State Equation for Generalized Affine Nonlinear Systems

  • Received Date: 1900-01-01
  • Rev Recd Date: 1900-01-01
  • Publish Date: 2010-07-05
  • Compared with affine system, the generalized affine system is one more universal nonlinear control system, in which both state variables and control variables are nonlinear. In this paper, from the differential equation of generalized affine nonlinear system, the solution of its homogeneous equation is obtained. The differential equation is converted to the fully equivalent integral equation by the method of variation of parameters. Therefore, the recursion formula of the approximate solution to integral equation is given by heuristic method. And then based on the recursion formula, the arbitrary-order approximate series solution to integral equation is obtained. And the theory of integral equation is employed to prove the convergence.
  • loading
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (572) PDF downloads(834) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return